Panicing

by Lindsay
(UK)

Hi Wray, I'm sorry to litter your site with my problems and I realise you have yet to answer my previous posts but I am in need of your help, desperately.

I have been using a high dose of natpro for about 8 weeks now, and initially increased to get past estrogen dominance, this seemed fine till after a few weeks I got symptoms again and had to increase. As my previous posts will tell you. Now, i have increased from 17.5 ml a day to 4 teaspoons (20ml) and after a day or two of this I'm suffering massively. I am writing this at 5am as i can't sleep due to severe anxiety, something i never wanted to repeat again after my pnd episode. Is it because I am no longer producing my own progesterone? This is far worse than any other estrogen dominance symptoms I have had.

I feel I have gotten myself into a situation beyond my control. I don't know what to do. I daren't stop using the cream for fear of how I'm feeling right now but feel I can't carry on with it for the same reason. I want to use the cream around my cycle so i am supplementing my own progesterone. How can I do this from this point? I havent had a period for 6 weeks and am sure I haven't ovulated. Can i reduce to a level that I will ovulate at without too many symptoms? How long will it take for me to start ovulating again?

I don't want to continue in this state as I have a little boy to look after and a job to hold down.

Please please please can someone advise me asap. I feel I'm on the edge of a nervous breakdown.

Comments for Panicing

Click here to add your own comments

Nov 02, 2011
Panicing
by: Wray

Hi Lindsay I wish I could answer all questions as soon as they come in, but can't. I do over 10 a day, some take me 2-3 hours if there are many questions. On Sunday I answered 30 queries, two of which were from you. I'm afraid this site is not geared to a quick fix solution. I have answered at least 6 of your queries in the last week, 2 of them today, there are so many others also in desperate need too. I really need continuity from you too, as I asked in a previous reply. You evidently haven't read any of my replies, as I've asked you to look at our Anxiety page and to consider taking some of the listed nutrients. Progesterone alone can't help you, unless you use 800mg/day or more, as Dr Dalton would give her patients with severe PMS or PND. Her patients with post natal psychosis were given 2400mg/day. I have given you her page to read, but here it is again. Please read our page on anxiety, and all my other replies to you. Take care Wray

Nov 04, 2011
thanks
by: Lindsay

Hi Wray, I do appreciate all your help and I dont expect miracles, just hope for them. I have read your replies and acted on them. My reply to the post "confused with where to go from here" details that I have indeed purchased the supplements you recommend and take D3 at a high dose and am now using the energy formula. I am waiting on the tryptophan.

I would however, appreciate an answer to my ovulation question. As it seems my symptoms have gotten worse a few weeks after starting natpro. To feel good then terrible is strange. I can only assume as I didnt ovulate I didnt produce progesterone and now I am relying soley on natpro rather than supplementing my own levels. My symptoms eased slightly

How can I get back to ovulating again without causing panic attacks that Im getting? I didnt have one for 3 years and only now since i started the natpro. I dont understand what my body is doing.


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...